MathSciNet Relay Station
MathSciNet bibliographic data
MR2289964 11G18 (14G35 33E30)
Bayer, P.; Travesa, A. Uniformizing functions for certain Shimura curves, in the case $D=6$. Acta Arith. 126 (2007), no. 4, 315–339.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement